Проекты Отдела прикладных сетевых исследований НЦЧ РАН и Группы по вычислительной физике и сетевым исследованиям ИТФ им Л.Д. Ландау РАН

Контактная информация

Адрес:

Лесная улица, д. 9, ком. 202  
г. Черноголовка, Московской обл, 142432, Россия

тел: (495) 993-48-44

факс: (495) 993-58-17

e-mail: adm@chg.ru 

Этот e-mail адрес защищен от спам-ботов, для его просмотра у Вас должен быть включен Javascript

 
Главная Публикации Numerical investigation of logarithmic corrections in two-dimensional spin models, B. Berche, L. N. Shchur, 2004
Печать

Numerical investigation of logarithmic corrections in two-dimensional spin models

B. Berche, L. N. Shchur

русское издание: Письма в ЖЭТФ 79 (2004) 267-271

English editionJETP Letters 79(5) (2004) 267-271

cond-mat/0402192

Abstract:

The analysis of correlation function data obtained by Monte Carlo simulations of the two-dimensional 4-state Potts model, XY model, and self-dual disordered Ising model at criticality are presented. We study the logarithmic corrections to the algebraic decay exhibited in these models. A conformal mapping is used to relate the finite-geometry information to that of the infinite plane. Extraction of the leading singularity is altered by the expected logarithmic corrections, and we show numerically that both leading and correction terms are mutually consistent.

 
(c) Department of applied network research SCC RAS
Slideshow is powered by phatfusion / Design by Next Level Design / Script by Joomla!
XXX Porn Tube